noimage

Nayandeep Deka Baruah


Designation : Professor
Qualification : M. Sc (IIT, Kanpur), Ph. D. (Tezpur)
Specialisation : Number Theory (Ramanujan's Mathematics)
Date of Joining TU : 6 February, 1997
Click Here for Updated CV (2016)

Selected Publications

(37) Baruah, Nayandeep Deka (with Zakir Ahmed): New congruences for ℓ-regular partitions for ℓ∈{5, 6, 7, 49}, The Ramanujan Journal, 20 pp., DOI 10.1007/s11139-015-9752-2, 2016.

(36) Baruah, Nayandeep Deka (with Bidyut Boruah): Partition identities arising from Ramanujan's formulas for multipliers, The Ramanujan Journal, DOI: 10.1007/511139-015-9723-7.

(35) Baruah, Nayandeep Deka (with Zakir Ahmed and Manosij Ghosh Dastidar): New congruences modulo 5 for the number of 2-color partitions, Journal of Number Theory, Vol. 151, pp. 184-198, 2015

(34) Baruah, Nayandeep Deka (with Zakir Ahmed): Congruences modulo p^2 and p^3 for k dots bracelet partitions with k = mp^s, Journal of Number Theory, Vol. 151, pp. 129-146, 2015.

(33) Baruah, Nayandeep Deka (with Zakir Ahmed): New congruences for Andrews' singular overpartitions, International Journal of Number Theory, Vol.II, pp. 2247-2264, 2015.

(32) Baruah, Nayandeep Deka (with Kuwali Das): Parity results for 7-regular and 23-regular partitions, International Journal of Number Theory, Vol.II, pp. 2221-2238, 2015.

(31) Baruah, Nayandeep Deka (with Kallol Nath): Infinite families of arithmetic identities and congruences for bipartitions with 3-cores, Journal of Number Theory, Vol. 149, pp. 92-104, 2015.

(30) Baruah, Nayandeep Deka (with Zakir Ahmed): Parity results for broken 5-diamond, 7-diamond and 11-diamond partitions, International Journal of Number Theory, Vol. 11, pp. 527-542, 2015.

(29) Baruah, Nayandeep Deka (with Bipul Kumar Sarmah): Generalized Frobenius partitions with 6 colors, The Ramanujan Journal, VoL.38, pp. 361-382, 2015.

(28) Baruah, Nayandeep Deka (with Bidyut Boruah): Colored partition identities conjectured by Sandon and Zanello, The Ramanujan Journal, Vol. 37, pp. 479-533, 2015.

(27) Baruah, Nayandeep Deka (with Kallol Nath): Infinite families of arithmetic identities for doubled distinct t-cores for t = 3, 4,10, International Journal of Number Theory, Vol. 10, pp. 85-113, 2014.

(26) Baruah, Nayandeep Deka (with Kallol Nath): Infinite families of arithmetic identities for self-conjugate 5-cores and 7-cores, Discrete Mathematics, Vol. 321, pp. 57-67, 2014.

(25) Baruah, Nayandeep Deka (with Kallol Nath): Some results on 3-cores, Proceedings of the American Mathematical Society, Vol. 142, pp. 441-448, 2014.

(24) Baruah, Nayandeep Deka (with Bipul Kumar Sarmah): Identities and congruences for the general partition and Ramanujan's tau functions, Indian Journal of Pure and Applied Mathematics, Vol. 44, pp. 643-671, 2013.

(23) Baruah, Nayandeep Deka (with Kallol Nath): Infinite families of arithmetic identities for 4-cores, Bulletin of the Australian Mathematical Society, Vol. 87, pp. 304-315, 2013.

(22) Baruah, Nayandeep Deka (with Jonali Bora and Kanan Kumari Ojah): Ramanujan's modular equations of degree 5, Proceedings of the Indian Academy of Science (Mathematical Sciences), Vol. 122, No. 4, pp. 485-506, 2012.

(21) Baruah, Nayandeep Deka (with Kanan Kumari Ojah): Analogues of Ramanujan's partition identities and congruences arising from his theta functions and modular equations, The Ramanujan Journal, Vol. 28, Issue 3, pp. 385-407, 2012.

(20) Baruah, Nayandeep Deka (with Bipul Kumar Sarmah): Identities for selfconjugate 7- and 9-core partitions, International Journal of Number Theory, Vol. 8, Issue 3, pp. 653-667, 2012.

(19) Baruah, Nayandeep Deka (with Kanan Kumari Ojah): Some congruences deducible from Ramanujan's cubic continued fraction, International Journal of Number Theory, Vol. 7, Issue 5, pp. 1331-1343, 2011.

(18) Baruah, Nayandeep Deka (with Bipul Kumar Sarmah): Congruences for generalized Frobenius partitions with 4 colors, Discrete Mathematics, Vol. 311, Issue 17, pp. 1892-1902, 2011.

(17) Baruah, Nayandeep Deka (with Narayan nayak): New hypergeometriclike series for 1/pi^2 arising from Ramanujan's theory of elliptic functions to alternative base 3, Transactions of the American Mathematical Society, Vol. 363, Issue 2, pp. 887-900, 2011.

(16) Baruah, Nayandeep Deka (with Rupam Barman): Ramanujan's modular equations of degree 15 and associated theta-function identities, Proceedings of the Indian Academy of Sciences (Mathematics Sciences), Vol. 120, Issue 3, pp. 267-284, 2010.

(15) Baruah, Nayandeep Deka (with Bruce C. Berndt): Eisenstein Series and Ramanujan-type series for 1=, The Ramanujan Journal, Vol. 23, Issues 1-3, pp. 17-33, 2010.

(14) Baruah, Nayandeep Deka (with Bruce C. Berndt): Ramanujan's Eisenstein series and new hypergeometric-like series for 1/pi^2, Journal of Approximation Theory, Vol. 160, Issues 1-2, pp. 135-153, 2009.

(13) Baruah, Nayandeep Deka (with Bruce C. Berndt and Heng Huat Chan): Ramanujan's series for 1/pi: A survey, Mathematics Student (Special Centenary Volume), pp. 1-24, 2007; American Mathematical Monthly, Vol. 116, No. 7, pp. 567-587, 2009.


(12) Baruah, Nayandeep Deka (with Shaun Cooper and Michael Hirschhorn): Sums of squares and sums of triangular numbers induced by partitions of 8, International Journal of Number Theory, Vol. 4, No. 4, pp. 525-538, 2008.


(11) Baruah, Nayandeep Deka (with Bruce C. Berndt): Partition identities arising from theta function identities, Acta Mathematica Sinica, English Series, Vol. 24, No. 6, pp. 955-970, 2008.

(10) Baruah, Nayandeep Deka (with Nipen Saikia): Explicit evaluations of Ramanujan-Gollnitz-Gordon continued fraction, Monatshefte fur Mathematik, Vol. 154, No. 4, pp. 271-288, 2008.

(9) Baruah, Nayandeep Deka (with Jonali Bora): Modular equations for the nonic analogues of the Rogers-Ramanujan functions with applications to partitions, Journal of Number Theory, Vol. 128, No. 1, pp. 175-206, 2008.

(8) Baruah, Nayandeep Deka (with Bruce C. Berndt): Ramanujan's series for 1/pi arising from his cubic and quartic theories of elliptic functions, Journal of Mathematical Analysis and Applications, Vol. 341, No. 1, pp. 357-371, 2008.

(7) Baruah, Nayandeep Deka (with Jonali Bora and Nipen Saikia): Some new proofs of the modular relations for the Gollnitz-Gordon functions, The Ramanujan Journal, Vol. 15, No. 2, pp. 281-301, 2008.

(6) Baruah, Nayandeep Deka (with Bruce C. Berndt): Partition identities and Ramanujan's modular equations, Journal of Combinatorial Theory, Series A, Vol. 114, No. 6, pp. 1024{1045, 2007.

(5) Baruah, Nayandeep Deka (with Nipen Saikia): Two parameters for Ramanujan's theta-functions and their explicit values, Rocky Mountain Journal of Mathematics, Vol. 37, No. 6 , pp. 1747-1790, 2007.

(4) Baruah, Nayandeep Deka (with Nipen Saikia): Some general theorems on the explicit evaluations of Ramanujan's cubic continued fraction; Journal of Computational and Applied Mathematics, Vol. 160, Nos. 1-2, pp. 37-51, 2003.

(3) Baruah, Nayandeep Deka: On some of Ramanujan's Schlai-type "Mixed" modular equations; Journal of Number Theory, Vol. 100, No. 2, pp. 270-294, 2003.

(2) Baruah, Nayandeep Deka: Modular equations for Ramanujan's cubic continued fraction; Journal of Mathematical Analysis and Applications, Vol. 268, No. 1, pp. 244-255, 2002.

(1) Baruah, Nayandeep Deka: A few theta-function identities and some of Ramanujan's modular equations; The Ramanujan Journal, Vol. 4, No. 3, pp. 239-250, 2000.